Ortho-Evra Patch *WARNING*

Discussion in 'Sex, Love & Relationships' started by SmokinGurl, Jun 7, 2009.

  1. I just started it about 2 weeks ago now, and since ive been on it ive made two trips to the emergency room concerning severe upper abdominal cramping and nauseousness. I told the doctors I had just started using it but they still insist that I need to get my Galblatter checked out and mentioned nothing about the possibility of my illness being a side effect of the patch.

    I goolged it out of curiousity and discovered a whole shit-ton of bad reviews from women saying they had similar side effects as me and even of women who have actually died from blood clots.
    I plan to see my Dr tomorrow to see whats up.
    Anyone else on here on it? Heard of it negatively?
    :confused::mad::cry:
     
  2. Birth control containing excess estrogen and progesterone have increased the rate of stroke, heart attack and blood clots in people of any age or physical fitness.
    I was on Nuva Ring for a few months and it destroyed my body's glucose levels so bad that I would shake and feel nasueous and dizzy after even small meals.
    They are risky.
    And there are natural ways that are better, or just condoms with no risk at all.
    =]
     
  3. smoke more weed, it's natures medicine :smoking:

    but seriously, get that shit checked out
     

  4. yup. i went thru that when i got my first depo shot. it fucked me up badly with blood clots in my legs and it screwed up my gall bladder, that i ended up having gall stones (mind you i only did one shot - i ended up being allergic to it) it wasnt worth the risk by stopping your periods, its natural to have them and deal with it. most times birth control each has its own issues. but if you feel weak, not comfortable i suggest you try something else.

    after jamie and i had our 2 boys, i went and got my tubes tied n burned.
     
  5. I was on the orth-evra patch for a while, in addition to always having sticky-gunk form around the edges of the patch from the adhesive i became much more emotional (and dysfunctional) as well as having intense cramps that would keep me in bed. i seriously don't recommend it.
     
  6. depo has ruined the past three months for me.
     
  7. So...after going to the ER 3 times and being volatilely ill for a week, the drs finally realized my gallbladder had to be removed.
    On the third trip in I had to have emergency surgery and then another surgery to remove a stone that had fell into my Bile duct and almost entered into my intestines.
    Now its been a week since my surgery and I get my staples out tomorrow morning. This has literally been like 3 weeks of hell.
    And maybe it wasnt the patch but im definitely coming off of it and just getting back on the pill again.
     
  8. shit hope you feel better
     

Share This Page